# SDR CA140709005

- Difficulty date: July 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINGLET FAIRING DAMAGED BY LIGHTNING STRTIKE AND RH ENGINE FLAME OUT. CREW DECLARED Ï¿½EMERGENCYÏ¿½ (TC# 20140709005)
